# SDR A6WA202304088545

- Difficulty date: April 8, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 43,186 hours, 41,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Part number: 601R3180343
- Condition: Corroded
- Location: Pax Door
- Part time: 43,186 hours, 41,625 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER HAS CORROSION BETWEEN DD6-DD5 ***** AC REMOVED FROM SERVICE ***** REPLACED AFT PAX DOOR FORMER REF DWG 601R31702 REV N
